# SDR N3XR201808170305

- Difficulty date: August 14, 2018
- Submitted: August 17, 2018
- Operation: General aviation
- Aircraft: N305ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N205
- Aircraft time: 1,164 hours
- Engine: Austro E4
- Engine time: 1,164 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: E4A12300M01
- Condition: Warped
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COOLANT FLUID WAS SEEN AFTER FLIGHT, BY THE CREW. TROUBLESHOOTING AND TEST INDICATED A CYLINDER HEAD LEAK OF SOME KIND. THE HEAD WAS REPLACED WITH A NEW PART AND SUBSEQUENT GROUND TESTS AND FUNCTIONAL CHECK FLIGHT RESULTED IN NO MORE FLUID LOSS.
